# SDR SIMA20190313003

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 34,542 hours, 30,769 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SUCCESSFUL ELECTRICAL AND PMEUMATIC ICE TESTS ON GROUND, RECEIVED "ICE DET 2 FAIL" IN FLIGHT DURING INITIAL CLIMB. C/A-DEFERRED ICE DET 2 PER MEL 30-25  AUTH # 030434-C. NO (M) PROCEDURES TO C/W. FOLLOWED FIM TASK 30-80-00-810-804-A PERFORMED NR 2 ICE DET OPC IAW AMM 30-80-00-700-801-A. OPC GOOD. FOUND TO BE A TRANSITORY CONDITION. NO FURTHER DEFECTS NOTED. MEL RESTORED
